# SDR IPXA2021113076508

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 21,093 hours, 12,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY DISARM LIGHT BULB INOPFOLLOWED TROUBLESHOOTING MANUAL FOR EMERGENCY LIGHT DISARM IND LIGHT, OPERATED SWITCH OFF, ARM, ON POSITIONS PER 33-51-00, LIGHT WAS OPERATING NORMAL ON ALL THREE POSITIONS, OK TO CONTINUE
